# SDR AALA20070791

- Difficulty date: May 1, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Condition: Inoperative
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

GEG INFLIGHT T1092/01MAY - LEFT ENGINE AUTO FLAMEOUT DURING CLIMB.  RESTART UNSUCCESSFUL.  LANDED GEG WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ELECTRIC ENGINE CONTROL ALTERNATOR STATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
